MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2429-0500
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The set contained chemo and was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported that at the end of a methotrexate secondary infusion, a small hole and leak was observed near the upper fitment at the top of the pump segment.At the time the leak was discovered, the pump had started to alarm for ail and the nurse observed yellow methotrexate dripping off the pump.The pump was turned off, the tubing clamped and disconnected from the patient¿s picc line.The pharmacist estimated that the patient received all but 8ml of the medication.The chemo medication did not drip on the patient, and no adverse effects to the patient or clinicians were reported.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8289477
Report Number9616066-2019-00169
Device Sequence Number2141680
Product Code FPA
UDI-Device Identifier10885403228018
UDI-Public10885403228018
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2021
Device Model Number2429-0500
Device Catalogue Number2429-0500
Device Lot Number18085838
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015,SEC TUBING,PICC LINE, TD: UNK